It is currently Wed Aug 16, 2017 9:37 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
PostPosted: Sat Mar 15, 2014 9:21 pm 
Offline
Average Poster
Average Poster

Joined: Sun Mar 09, 2014 9:25 pm
Posts: 13
Day 32 and still feel like I am having w/d has anyone had this problem


Top
 Profile  
 
PostPosted: Sun Mar 16, 2014 6:17 pm 
Offline
6 Months or More
6 Months or More

Joined: Wed Mar 30, 2011 8:32 pm
Posts: 249
I definitely had a lingering, subtle feeling of discomfort for about 2-3 months after getting off(closer to 3). During this time I also had good days with no PAWS. It's like a roller coaster in the beginning; lots of ups and downs. Just stick with it and before you know it you will be completely normal again.


Top
 Profile  
 
PostPosted: Tue Mar 18, 2014 4:47 pm 
Offline
Site Admin
Site Admin
User avatar

Joined: Sun Feb 24, 2008 11:03 pm
Posts: 1543
Opioid withdrawal, no matter the opioid, is a long affair. I consider periods within 2 months to be part of acute withdrawal; people always suffer from fatigue and insomnia for that long, with buprenorphine or with fentanyl or oxycodone. PAWS is longer-- about 6 months out or longer. The best thing you can do now, for late withdrawal, and to minimize PAWS, is exercise as much as possible. You won't feel like it-- but it will help.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 3 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group